Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2019 | Volume: 14 | Issue: 1 SI | Page No.: 3901-3913
DOI: 10.36478/jeasci.2019.3901.3913  
A Study of Generalized Lienard Equation using Modified Homotopy Perturbation Method
Mohammed S.Mechee , Ghassan A. Al-Juaifri and Yasen Rajihy
 
Abstract: In this study, we have studied a class of nonlinear Lienard equation which is used as mathematical models in many physically significant fields and applied science. The Homotopy Perturbation Method (HPM) has been modified for solving generalized linear and nonlinear Lienard equation and the Duffing equation which is a non-linear second-order differential equation and usually used to model certain damped and driven oscillators. Also, we have tested the modified HPM on the solving of different implementations which show the efficiency and accuracy of the proposed method. The approximated solutions of HPM agree well with analytical solutions for the tested problems.
 
How to cite this article:
Mohammed S.Mechee, Ghassan A. Al-Juaifri and Yasen Rajihy, 2019. A Study of Generalized Lienard Equation using Modified Homotopy Perturbation Method. Journal of Engineering and Applied Sciences, 14: 3901-3913.
DOI: 10.36478/jeasci.2019.3901.3913
URL: http://medwelljournals.com/abstract/?doi=jeasci.2019.3901.3913